# SDR AALA201707269052

- Difficulty date: July 24, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N501AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49738
- Aircraft time: 78,543 hours, 41,833 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT IN THE AFT AIRSTAIR CEILING THAT SHINES ON THE LANDING RAMP IS INOPERATIVE.  REPAIRED THE WIRES IN THE LIGHT IAW WDM 33-51-13.  OPS CHECKED GOOD.
